American Journal of Computational Mathematics

Vol.4 No.4(2014), Paper ID 49500, 7 pages

DOI:10.4236/ajcm.2014.44026

 

The Peculiarity of Numerical Solving the Euler and Navier-Stokes Equations

 

Ludmila Petrova

 

Department of Computational Mathematics and Cybernetics, Moscow State University, Moscow, Russia

 

Copyright © 2014 Ludmila Petrova et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Petrova, L. (2014) The Peculiarity of Numerical Solving the Euler and Navier-Stokes Equations. American Journal of Computational Mathematics, 4, 304-310. doi: 10.4236/ajcm.2014.44026.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.